# SDR FDEA201210093588

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,008 hours, 20,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: Slide Pan
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM. FOUND RT SIDE LOWER SLIDE PAN MOUNT BOLT LOOSE.  TIGHTENED BOLT.  RE-ROUTED SLIDE RETENTION CORD IAW AMM 25-66-01-4.  OPS CHECKED GOOD.
